# SDR UPS801961

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 0327075T6
- Condition: Corrosion
- Location: Fs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND MODERATE CORROSION ON FINGER DOUBLER SECTION ABOVE LONG 30L, FS 275.  INSTALLED REPAIR IAW SRM 53-2-0.
